Picture of a satellite.

Open Access research that solves space system engineering problems...

Strathprints makes available scholarly Open Access content by scholars in the Department of Mechanical & Aerospace Engineering (MAE), based within the Faculty of Engineering.

Research at MAE includes research into space systems engineering and spaceflight mechanics. This spans a wide variety of topics such as nano-satellites, self-assembling spacecraft, orbital dynamics, trajectory design and optimization, autonomous navigation and planning, all under the auspices of the Aerospace Centre of Excellence - and with almost all research outputs openly available through Strathprints.

Explore the Open Access research of the Aerospace Centre of Excellence or the wider MAE department. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017 | 2016 | 2015 | 2013 | 2012 | 2011 | 2010
Number of items: 16.

2019

Davies, Penny J. and Barnhill, Eric and Sack, Ingolf (2019) The MRE inverse problem for the elastic shear modulus. SIAM Journal on Applied Mathematics, 79 (4). 1367–1388. ISSN 0036-1399

Wang, Yiwei and Canevari, Giacomo and Majumdar, Apala (2019) Order reconstruction for nematics on squares with isotropic inclusions : a Landau-De Gennes study. SIAM Journal on Applied Mathematics, 79 (4). pp. 1314-1340. ISSN 0036-1399

Arrigo, Francesca and Higham, Desmond J. and Noferini, Vanni (2019) Non-backtracking alternating walks. SIAM Journal on Applied Mathematics, 79 (3). 781–801. ISSN 0036-1399

2018

Tudisco, Francesco and Arrigo, Francesca and Gautier, Antoine (2018) Node and layer eigenvector centralities for multiplex networks. SIAM Journal on Applied Mathematics, 78 (2). 853–876. ISSN 0036-1399

2017

Lewis, A. H. and Aarts, D. G. A. L. and Howell, P. D. and Majumdar, A. (2017) Revisiting the two-dimensional defect-free azimuthal nematic equilibrium on an annulus. SIAM Journal on Applied Mathematics, 77 (6). 1851–1875. ISSN 0036-1399

Wray, Alexander W. and Papageorgiou, Demetrios T. and Matar, Omar K. (2017) Reduced models for thick liquid layers with inertia on highly curved substrates. SIAM Journal on Applied Mathematics, 77 (3). pp. 881-904. ISSN 0036-1399

Canevari, Giacomo and Majumdar, Apala and Spicer, Amy (2017) Order reconstruction for nematics on squares and hexagons : a Landau-de Gennes study. SIAM Journal on Applied Mathematics, 77 (1). 267–293. ISSN 0036-1399

2016

Majumdar, Apala and Milewski, Paul A. and Spicer, Amy (2016) Front propagation at the nematic-isotropic transition temperature. SIAM Journal on Applied Mathematics, 76 (4). 1296–1320. ISSN 0036-1399

2015

Stewart, I. W. and Vynnycky, M. and McKee, S. and Tomé, M. F. (2015) Boundary layers in pressure-driven flow in smectic A liquid crystals. SIAM Journal on Applied Mathematics, 75 (4). pp. 1817-1851. ISSN 0036-1399

Estrada, Ernesto and Arrigo, Francesca (2015) Predicting triadic closure in networks using communicability distance functions. SIAM Journal on Applied Mathematics, 75 (4). pp. 1725-1744. ISSN 0036-1399

2013

McGinty, Sean and McKee, Sean and Wadsworth, Roger M. and McCormick, Christopher (2013) Modeling arterial wall drug concentrations following the insertion of a drug-eluting stent. SIAM Journal on Applied Mathematics, 73 (6). pp. 2004-2028. ISSN 0036-1399

McGinty, Sean and McKee, Sean and Wadsworth, Roger and McCormick, Christopher (2013) Modelling arterial wall drug concentrations following the insertion of a drug-eluting stent. SIAM Journal on Applied Mathematics, 73 (6). pp. 2004-2028. ISSN 0036-1399

2012

Rebelo, Magda and Diogo, Teresa and McKee, Sean (2012) A mathematical treatment of the fluorescence capillary-fill device. SIAM Journal on Applied Mathematics, 72 (4). pp. 1081-1112. ISSN 0036-1399

2011

Peppin, Stephen and Majumdar, Apala and Style, Robert and Sander, Graham (2011) Frost heave in colloidal soils. SIAM Journal on Applied Mathematics, 71 (5). 1717–1732. ISSN 0036-1399

Gray, Alison and Greenhalgh, David and Hu, L. and Mao, Xuerong and Pan, Jiafeng (2011) A stochastic differential equation SIS epidemic model. SIAM Journal on Applied Mathematics, 71 (3). pp. 876-902.

2010

Cregan, V. and O'Brien, S.B.C. and McKee, Sean (2010) The shape of a small liquid drop on a cone and plate rheometer. SIAM Journal on Applied Mathematics, 70 (6). pp. 2075-2096. ISSN 0036-1399

This list was generated on Sun Jan 19 03:08:44 2020 GMT.